# SDR A6WA202103027672

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,271 hours, 38,635 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIEVED STEERING INOP CAUTION MSG IN FLIGHT C/W QRH AND MSG PERSISTS.  ***AIRCRAFT REMOVED FROM SERVICE***  R&R LFT NLG RVDT IAW AWAC SUP 15-177A OPS TEST OF NWS GOOD                            P/N OFF:16735-109,S/N OFF:NSN/447/1,P/N ON:3A1252D,S/N ON:D0796.  MPM
